American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc. 366 (2014) 5877-5902.
Abstract, references, and article information   
View Article: PDF

[2] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[3] Koen Struyve. Descent of affine buildings - II. Minimal angle $\pi/3$ and exceptional quadrangles. Trans. Amer. Math. Soc. 366 (2014) 4367-4381.
Abstract, references, and article information   
View Article: PDF

[4] Bernhard Mühlherr, Koen Struyve and Hendrik Van Maldeghem. Descent of affine buildings - I. Large minimal angles. Trans. Amer. Math. Soc. 366 (2014) 4345-4366.
Abstract, references, and article information   
View Article: PDF

[5] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information   
View Article: PDF

[6] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[7] Tom De Medts and Yoav Segev. Identities in Moufang sets. Trans. Amer. Math. Soc. 360 (2008) 5831-5852. MR 2425693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Koen Thas and Hendrik Van Maldeghem. Geometric characterizations of finite Chevalley groups of type {\bf B}$_{2}$. Trans. Amer. Math. Soc. 360 (2008) 2327-2357. MR 2373316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas Meixner. Parabolic systems: the ${\rm GF}(3)$-case . Trans. Amer. Math. Soc. 338 (1993) 615-637. MR 1100697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1